Volume 16, issue 3 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
The Novikov conjecture and geometry of Banach spaces

Gennadi Kasparov and Guoliang Yu

Geometry & Topology 16 (2012) 1859–1880
Abstract

In this paper, we prove the strong Novikov conjecture for groups coarsely embeddable into Banach spaces satisfying a geometric condition called Property (H).

Keywords
Novikov conjecture, Banach space
Mathematical Subject Classification 2010
Primary: 19K35, 19K56, 46L80
Secondary: 57R55
References
Publication
Received: 21 February 2010
Revised: 30 March 2011
Accepted: 30 June 2012
Published: 27 August 2012
Proposed: Steve Ferry
Seconded: Ralph Cohen, Yasha Eliashberg
Authors
Gennadi Kasparov
Department of Mathematics
1326 Stevenson Center
Vanderbilt University
Nashville TN 37240
USA
Guoliang Yu
Department of Mathematics
Texas A&M University
College Station TX 77843
USA
Shanghai Center for Mathematical Sciences
Fudan University
Shanghai
China